Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 83, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 27, 2014, 5:45 PM EDT for Allen County, Putnam County, Van Wert County, Ohio. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2014, 5:45 PM EDT (21:45 UTC)
- Expired
- Jul 27, 2014, 6:33 PM EDT
- In force
- 48 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allen County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Cincinnati radar (KILN), 148 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 6:05 PM EDT | TSTM WND DMG | Spencerville, OH | 4 INCH DIAMETER TREE LIMB BROKEN OFF...SR 117 AND SR 66 NEAR SPENCERVILLE. |
| Jul 27, 6:15 PM EDT | TSTM WND DMG | W Cridersville, OH | POWER LINES WERE BLOWN DOWN ON THE WEST SIDE OF CRIDERSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
257
WUUS53 KIWX 272145
SVRIWX
OHC003-137-161-272245-
/O.NEW.KIWX.SV.W.0083.140727T2145Z-140727T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
545 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN WEST CENTRAL OHIO...
SOUTHERN PUTNAM COUNTY IN WEST CENTRAL OHIO...
EASTERN VAN WERT COUNTY IN WEST CENTRAL OHIO...
* UNTIL 645 PM EDT
* AT 544 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VAN WERT...
AND MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DELPHOS AROUND 555 PM EDT.
SPENCERVILLE AROUND 600 PM EDT.
ELIDA AROUND 605 PM EDT.
LIMA AND FORT SHAWNEE AROUND 615 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MIDDLE POINT...VENEDOCIA...
SOUTHWORTH...NEEDMORE...RUSHMORE...CONANT...GOMER...KEMP...HUME AND
SLABTOWN.
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 8394 4064 8410 4065 8411 4065 8421
4068 8422 4068 8439 4084 8455 4096 8447
4092 8388 4065 8387
TIME...MOT...LOC 2145Z 295DEG 39KT 4086 8449
HAIL...<.75IN
WIND...60MPH
$$
JBALL3 follow-up statements
828
WWUS53 KIWX 272203
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
603 PM EDT SUN JUL 27 2014
OHC137-161-272214-
/O.CAN.KIWX.SV.W.0083.000000T0000Z-140727T2245Z/
PUTNAM OH-VAN WERT OH-
603 PM EDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VAN WERT AND SOUTHERN
PUTNAM COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4064 8394 4064 8410 4065 8411 4065 8421
4068 8422 4068 8439 4074 8439 4086 8427
4086 8388 4065 8387
TIME...MOT...LOC 2204Z 295DEG 39KT 4077 8424
$$
OHC003-272245-
/O.CON.KIWX.SV.W.0083.000000T0000Z-140727T2245Z/
ALLEN OH-
603 PM EDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN COUNTY
UNTIL 645 PM EDT...
AT 602 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELIDA...AND
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LIMA AND FORT SHAWNEE AROUND 615 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HUME...SLABTOWN...ROUSCULP...
YODER...LAFAYETTE...WESTMINSTER AND HARROD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 8394 4064 8410 4065 8411 4065 8421
4068 8422 4068 8439 4074 8439 4086 8427
4086 8388 4065 8387
TIME...MOT...LOC 2204Z 295DEG 39KT 4077 8424
HAIL...<.75IN
WIND...60MPH
$$
JBALL209
WWUS53 KIWX 272220
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
620 PM EDT SUN JUL 27 2014
OHC003-272245-
/O.CON.KIWX.SV.W.0083.000000T0000Z-140727T2245Z/
ALLEN OH-
620 PM EDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ALLEN COUNTY UNTIL 645 PM EDT...
AT 619 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIMA...AND
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN ALLEN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
WESTMINSTER AND HARROD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4064 8394 4064 8410 4065 8411 4065 8419
4080 8407 4081 8388 4065 8387
TIME...MOT...LOC 2220Z 295DEG 39KT 4070 8403
HAIL...<.75IN
WIND...60MPH
$$
JBALL753
WWUS53 KIWX 272233
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
633 PM EDT SUN JUL 27 2014
OHC003-272242-
/O.CAN.KIWX.SV.W.0083.000000T0000Z-140727T2245Z/
ALLEN OH-
633 PM EDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4064 8394 4064 8410 4065 8411 4065 8419
4080 8407 4081 8388 4065 8387
TIME...MOT...LOC 2232Z 295DEG 39KT 4064 8387
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:05 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 27, 3:05 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
305 PM EDT SUN JUL 27 2014
.SYNOPSIS...
ISSUED AT 305 PM EDT SUN JUL 27 2014
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY
THIS EVENING AS A STRONG UPPER LEVEL DISTURBANCE AND COLD FRONT
DROP INTO THE LOWER GREAT LAKES. A FEW THUNDERSTORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. MUCH COOLER AND DRIER AIR WILL
FILTER INTO THE REGION BEHIND THIS COLD FRONT TONIGHT INTO
MONDAY...WITH DRY CONDITIONS AND COOLER THAN NORMAL TEMPERATURES
EXPECTED FOR MUCH OF NEXT WEEK.
&&
.SHORT TERM...(THIS AFTERNOON THROUGH MONDAY)
ISSUED AT 305 PM EDT SUN JUL 27 2014
BROKEN CONVECTIVE LINE SEGMENTS/SUPERCELLS POTENTIALLY CONTAINING
LARGE HAIL AND DAMAGING WINDS REMAINS THE PRIMARY CONCERN THIS
AFTERNOON AS COLD FRONT ON LEADING EDGE OF COLD POCKET ALOFT EDGES
EAST OVER A VERY MOIST/UNSTABLE BOUNDARY LAYER. SVR WATCH 446 HAS
BEEN ISSUED FOR THE ENTIRE FA WITH CONVECTIVE LINE ALREADY INTO NW
INDIANA/SW LOWER MI AS OF 1830Z GIVEN MLCAPE EROSION WITH TEMPS
REACHING THE LOW/MID 80S ACROSS NORTHERN/WESTERN ZONES. RESULTING
SBCAPE RESERVOIR NEAR 3000 J/KG AMID 40-50 KNOTS OF DEEP LAYER
SHEAR FAVORS ORGANIZATION AND THIS HAIL/WIND THREAT. THE TORNADO
RISK REMAINS LOW GIVEN MEAGER 0-1 KM HELICITY/SHEAR VALUES.
OTHERWISE...EXPECT A FEW SHOWERS/EMBEDDED THUNDER TO LINGER
ACROSS MAINLY NORTHERN PORTIONS OF THE FA INTO THIS EVENING UNDER
A COMPACT CLOSED LOW FCST TO DROP SOUTHEAST THROUGH THE LOWER
LAKES FROM CENTRAL WI.
CAA REGIME IN DEEPENING NNW FLOW IN WAKE OF THIS VIGOROUS
SHORTWAVE/CDFNT SHOULD ENSURE DRY/MUCH COOLER WEATHER LATER TONIGHT
INTO MONDAY.
&&
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 305 PM EDT SUN JUL 27 2014
STEADY STATE AMPLIFIED FLW REGIME XPCD TO CONT THROUGH THIS
PD...ANCHORED OUT WEST BY UPR RIDGE EXTNDG NWD THROUGH SWRN CANADA
AND EAST BY DEEP UPR LOW CNTRD NR JAMES BAY. AS A RESULT XPC CONTD
DRY NWRLY LL FLW AND PLEASANT TEMPERATURES THROUGH THE PD.
SOME CONVOLUTED SUGGESTION IN SOME MED RANGE GUIDANCE OF TERTIARY
DISTURBANCES WRAPPING THROUGH THE BASE OF MID LVL THROUGH CNTRD
THROUGH THE ERN LAKES...PARTICULARLY THE OP GFS DEPICTION ON TUE/
WED. HWVR IT STANDS ALONE IN DROPPING A SW DISTURBANCE WELL SWD OF
ANY OTHER GUIDANCE. AS SUCH WILL HOLD W/DRY WX THROUGHOUT.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1257 PM EDT SUN JUL 27 2014
IFR/LOW MVFR CIGS AT FWA ALONG LEFTOVER CONVERGENT MOISTURE
BOUNDARY SHOULD MIX OUT TO A HIGH MVFR/LOW VFR STRATOCU DECK
SHORTLY AFTER TAF ISSUANCE. SBN ALREADY WELL MIXED IN ADVANCE OF
IMPRESSIVE MID LVL TROUGH AXIS THAT WILL DROP SOUTHEAST INTO THE
AREA THIS AFTERNOON. EXPECT AT LEAST SCT CONVECTION TO DEVELOP ON
LEADING EDGE OF COLD POCKET ALOFT WITH TEMPO TSRA TIMING BASED
LARGELY ON LAST FEW HRRR ITERATIONS. STORMS COULD BECOME SEVERE
WITH LARGE HAIL/STRONG GUSTS...BETTER CHANCES AT FWA. A PERIOD OF
MAINLY VFR/DRY CONDITIONS EXPECTED IN WAKE OF CONVECTION LATE THIS
AFTERNOON/EVENING BEFORE LOW CLOUDS IN CAA/WRAP AROUND MOISTURE
REGIME SINK IN OVERNIGHT INTO MONDAY MORNING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT FROM 7 PM CDT THIS EVENING THROUGH LATE
MONDAY NIGHT FOR INZ003.
MI...BEACH HAZARDS STATEMENT FROM 8 PM EDT THIS EVENING THROUGH LATE
MONDAY NIGHT FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY
FOR LMZ043-046.
&&
SYNOPSIS...STEINWEDEL
SHORT TERM...STEINWEDEL
LONG TERM...T
AVIATION...STEINWEDEL
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 27, 8:35 AM EDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 835 AM EDT SUN JUL 27 2014 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-281245- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 835 AM EDT SUN JUL 27 2014 /735 AM CDT SUN JUL 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...ESPECIALLY MIDDAY INTO THIS AFTERNOON. A FEW ISOLATED STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-281245- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 835 AM EDT SUN JUL 27 2014 /735 AM CDT SUN JUL 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...ESPECIALLY MIDDAY INTO THIS AFTERNOON. A FEW ISOLATED STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. CONDITIONS HAZARDOUS TO SMALL CRAFT WILL DEVELOP BY THIS EVENING. DANGEROUS SWIMMING CONDITIONS WILL DEVELOP BY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST MONDAY THROUGH TUESDAY MORNING. DANGEROUS SWIMMING CONDITIONS WILL PERSIST MONDAY THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jul 27, 4:55 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL HUNTINGTON 40.88N 85.50W
07/27/2014 M0.75 INCH HUNTINGTON IN TRAINED SPOTTER
&&
MLRSpecial weather statement, Jul 27, 5:14 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 514 PM EDT SUN JUL 27 2014 OHZ001-002-004-005-272145- DEFIANCE OH-FULTON OH-HENRY OH-WILLIAMS OH- 514 PM EDT SUN JUL 27 2014 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN FULTON... SOUTHEASTERN WILLIAMS...NORTHEASTERN DEFIANCE AND NORTHWESTERN HENRY COUNTIES... AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BRYAN...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ARCHBOLD... NAPOLEON AND WAUSEON... STRYKER... EVANSPORT... RIDGEVILLE CORNERS...PETTISVILLE AND GERALD... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHEAST MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4156 8409 4133 8413 4141 8466 4159 8464 TIME...MOT...LOC 2114Z 277DEG 25KT 4149 8453 JBALL
Local storm report, Jul 27, 5:16 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
516 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 4 SW LEO-CEDARVILLE 41.18N 85.08W
07/27/2014 ALLEN IN PUBLIC
DOWNED TREE ON STATE ROAD 1 AND TONKEL RD. OTHER DEBRIS
ON THE ROAD.
&&
FISHERLocal storm report, Jul 27, 5:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
528 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND DMG DECATUR 40.83N 84.93W
07/27/2014 ADAMS IN TRAINED SPOTTER
SMALL TO MEDIUM BRANCHES DOWN IN TOWN
&&
MLRSpecial weather statement, Jul 27, 5:28 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 528 PM EDT SUN JUL 27 2014 INZ033-034-272200- BLACKFORD IN-JAY IN- 528 PM EDT SUN JUL 27 2014 ...STRONG THUNDERSTORMS MOVING TOWARD EASTERN BLACKFORD AND CENTRAL JAY COUNTIES... AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MONTPELIER...OR 10 MILES NORTHEAST OF HARTFORD CITY...MOVING EAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... PORTLAND... CENTER... BRYANT... BELLFOUNTAIN...WESTCHESTER AND BRICE... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHEAST MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4049 8534 4057 8527 4057 8480 4039 8480 TIME...MOT...LOC 2128Z 285DEG 40KT 4053 8519 JBALL
Local storm report, Jul 27, 5:36 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
536 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL GRABILL 41.21N 84.97W
07/27/2014 E1.00 INCH ALLEN IN PUBLIC
POSTED ON NWS FACEBOOK PAGE
&&
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 11:43 AM EDT | Special Weather Statement | IWX | Van Wert | 47 min |
| Jul 27, 4:26 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 49 min |
| Jul 27, 4:58 PM EDT | Severe Thunderstorm Warning | IWX | Paulding, Van Wert | 47 min |
| Jul 27, 5:14 PM EDT | Special Weather Statement | IWX | Williams | 31 min |
| Jul 27, 5:26 PM EDT | Severe Thunderstorm Warning | IWX | Van Wert | 49 min |
| Jul 27, 5:48 PM EDT | Special Weather Statement | IWX | Henry | 42 min |
| Jul 27, 6:14 PM EDT | Special Weather Statement | IWX | Henry | 31 min |
| Jul 27, 7:04 PM EDT | Special Weather Statement | IWX | Williams | 26 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.